# SDR SWAA991183

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 743602
- Condition: Reqd Service
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENG BEGAN A MINOR THRUST SURGE.  THRUST SURGE WENT AWAY WITH REDUCTION OF THRUST.  CLEANED NR 1 ENG PS3 AND PS4 MOISTURE TRAPS, SERVICED FCU WITH VERALUBE.  PERFORMED ENG STATIC RIG AND TRIM RUN PER MM.
